# SDR 2004FA0000380

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: General aviation
- Make and model: Cessna 310H
- Aircraft serial: N1091Q
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing Root
- Condition: Buckled
- Location: Lt & Rt
- Part time: 5,000 hours
- Stage of operation: AB
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS LOOPED, SPUN, AND BARREL ROLLED.  INFORMED, BUT NOTHING WAS DONE.  PILOT WAS/IS STILL FLYING CLUB PLANES AND ANOTHER VISUAL. A RECENT LOOK AT THE AIRCRAFT INDICATES POSSIBLE STRUCTURAL DAMAGE AT THE WING ROOTS. GETTING INDICATIONS FROM OTHER PILOTS THAT THIS WAS NOT AN ISOLATED INCIDENT.  OTHER PILOTS ARE USING THE AIRCRAFT NOT KNOWING OF IT'S PAST HISTORY. THERE ARE OTHER AIRCRAFT AT THIS CLUB THAT WERE ALSO SPUN/LOOPED BUT HAVE NO FIRST HAND KNOWLEDGE OF THIS (OTHER THAN WHAT OTHER MEMBERS HAVE SAID)
